# SDR REXA2021052800387

- Difficulty date: May 22, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N320PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15320
- Aircraft time: 15,555 hours, 11,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EMERGENCY LIGHT AFT OF SERVICE DOOR IS INOP.   REMOVED & INSTALLED 253JLC, 254HRC, 253HLC IAW AMM 25-26-05-000/400-802(A37) REMOVED AND REPLACED EPSU BATTERY PACK CHARGER IAW AMM 33-51-17-000/400-801/802-A04.   OPS CHECK GOOD.                        
"
